Status Epilepticus and Metabolic Acidosis in Isoniazid toxicity
Rajniti Prasad, Biswanath Basu, Om Prakash Mishra, Utpal Kant Singh
Department of Pediatrics, Institute of Medical Sciences, Banaras Hindu University, Varanasi and Department of Pediatrics, Nalanda Medical College, Patna India
Abstract

A four year child with history of accidental ingestion of 13 tablets isoniazid-rifampicin i.e. 1.3 gm of isoniazid presented with status of generalized tonic-clonic seizure and fast breathing. The child did not respond to lorazepam, phenytoin and phenobarbitone but responded only after giving intravenous pyridoxine therapy and correction of acidosis.
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.